MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Floaters (1866); Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, patient experienced blurred distance vision, cloudiness, floaters, and light glare impacting life.Patient undergone lasik surgery to correct distance vision.After surgery patient intermediate vision improved distance vision is not improved.Additional information was requested and received stated patient symptoms are still continuing.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Event or Problem Description
Additional information was requested and received symptoms are still continuing and also reported that need glasses to read news paper and small prints, patient experiencing blurry vision at all distances.
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated product information was not provided.The product investigation could not identify a root cause for the reported vision complaint.The product remained in the eye.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The patient is the reporter.Information was provided that the patient¿s vision issues began the day after the first surgery on (b)(6) 2022.A second surgery was performed on (b)(6) 2022 and visual issues became worse.Follow ups with a doctor were at day 1, week 1, month 3 and month 6.The consumer indicated that eye drops were given and assured the lenses were fine.These follow ups were with doctors in the same practice other than the implanting surgeon.The implanting surgeon ( for whom it was indicated does not conduct follow up appointments) conducted a follow up for this patient to assist with the issue.On (b)(6) 2023 lasik surgery was performed which made small amounts of improvements.Some visual issues still persist.A retina specialist was consulted on (b)(6) 2023 without positive outcome.O (b)(6) 2024 the patient was seen at (b)(6).After consulting with 3 different doctors there, the patient indicated that they will try contact lenses in (b)(6) 2025.File will be reopened if new information or the sample becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21191160
Report Number1119421-2025-00198
Device Sequence Number8740365
Product Code MFK
UDI-Device Identifier00380652357722
UDI-Public(01)00380652357722(17)260919(11)210921(10)15266612
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model NumberTFNT00
Device Catalogue NumberTFNT00.195
Device Lot Number15266612
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date02/18/2025
Date Device Manufactured09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown